# SDR 2008UALA00403

- Difficulty date: January 23, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 42,320 hours, 5,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 22A-B THROUGH 26A-B GOING ON AND OFF DURING FLIGHT.  REPLACED POWER SUPPLY ABOVE DOOR 2L, OP CHECK GOOD.
